# SDR 96ZZZX3482

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: IPT20RT1100080G
- Condition: Erratic
- Location: M/R Gearbox
- Part time: 722 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC SIGNALS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
